Aa
A
A
Close
Avatar universal
chemo-permanent baldness
Taxotere has made me permanently bald and finding this so distressing.
Its now 3 years since my chemo finished and am sick of wearing headscarves wigs.
Is anyone else in the same situation?
Discussion is closed
Cancel
1 Answers
Page 1 of 1
Avatar universal
As there are more and more women being disfigured by this drug i thought i would bump this post up to see if it might help anyone.
If this has happened to you please email me on
***@****
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Breast Cancer Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Breast Cancer Answerers